# SDR USAA990347

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 230/252
- Part time: 42,127 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 22 INCH LONG CORROSION AT CENTER FLOOR SUPPORT BETWEEN STATIONS 230 AND 252.  CORROSION LEVEL 1.  FABRICATED PART PER TYPICAL REPAIR 53-10-21A.  (M)
